Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Got rash, bad smell on preputial skin. Itching, smell increased after using Candida cream. Solution?

Good morning doctor, I am a patient of CRF and on dialysis since 1year, just 3days back i got irritation of prepusal skin, and got rash at the tip of prepusal skin, and very bad smell and there is no itching at that time, then i consulted a Dermatologist he prescribed me Candiderma+cream, KANSEL-MP for ext application only but after starting this The bad smell is increased and itching started,Please help me by the correct treatment.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since your symptoms have not improved after applying candida cream on the area, it seems that you have a superadded bacterial infection also in the area. This needs oral antibiotics with topical ointment for full treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor